# SDR AALA201907019042

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 50,458 hours, 32,369 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 1816
- Condition: Faulty
- Location: Brake System
- Part time: 55,376 hours, 24,614 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON LANDING GEAR EXTENSION, RECEIVED EIACAS BRAKE FAULT AUTO BRAKE DISENGAGED. MAINTENANCE REMOVED AND REPLACED THE TACHOMETER IAW AMM 32-42-57. OPS TEST GOOD.
